# SDR ASAA2013121612170

- Difficulty date: December 16, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 18,778 hours, 5,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A75029
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL HAS CORROSION NUMEROUS SPOTS BETWEEN BS 727 AND 727D.  ACFT GROUNDED.  REMOVED CORROSION FROM STA 727B TO STA 727D, ORIGINAL MATERIAL .040, MAT REMOVED .002, REMAINING .038 FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-00-53 DETAIL D PG 103 AND SRM 53-70-53.  TREATED WITH ALODINE AND PRIMER IAW SRM 51-20-01. REMOVED CORROSION FROM STA 727 TO STA 727B7, LT SIDE, ORIGINAL MATERIAL .040", MATERIAL REMOVED .025, REMAINING .015 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, CUT DAMAGE SECTION FROM STA 727 TO STA 727B7 IAW SRM 53-00-53-2R-5, MATERIAL ID BAC 1496-377-7075-T62 IAW SRM 53-00-53-2R-5, LOCATED, DRILLED, DEBURRED NEW SECTION IAW SRM 53-00-53-2R-5, TREATED WITH ALODINE AND PRIMER IAW SRM 51-20-01, INSTALLED NEW SECTION IAW SRM 53-00-53-2R-5.
